Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bump in anus and testicles, uneasiness, hardness. Taking amoxicillin . Is it hemorrhoid?

Hi my son has got ( 10 days ago ) a hard bump/ lump between anus and testicles, it statrs from anus. our family physician priscribed amoxicillin 500mg twice daily for 5 days a.d a ointment
He said it is hemmoroid. but the swelling did not reduce, still its ithe same. same hardness and uneasyness. What could it be ? Is it really hemorroid ?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016

Thanks for your query.Based on the facts that you have posted it appears that you have painful bump between anus and Testicles.

This could be due to either Perineal abscess or Periurethral Abscess. However the final diagnosis can be confirmed only on clinical examination by a qualified General Surgeon.

Please consult General Surgeon for clinical evaluation.He may prescribe you antibiotics and/or minor surgery of Incision and drainage of a abscess.
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor